ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

Headache after apply Univate cream

Answered by: Dr Sashini Seeni

Last Updated: September 14, 2021 9:41 PM
Anonymous 3 days

I am a man age about 31. I have feel headache after apply Univate cream to reduce inflammatory eczema on my foot. Does it normal?

Dr Sashini Seeni 3 days
General Practitioner

Hello, thank you for your enquiry.

For your information, the Univate cream which you apply to your foot for eczema, is less likely to cause headache. The side effects of Univate cream are local burning sensation, local irritation, dryness, pigmentation changes and so on.

The common cause of headache are stress induced, tension headache, cluster headache, migraine, sinus headache, hypertension induced, TMJ headache and so on.

To find out the root of cause for your headache, you may need to refer this matter to a doctor further for relevant history taking, examinations and investigations. Therefore, an appropriate treatment plan can be formed to ease your condition.

For more information, you may refer to your doctor or contact us for an online consultation for further assistance as well.

Thank you, we hope our answer has been helpful.

Click here to talk to a doctor.
Get a neurologist to weigh in on your symptom of headache.
doctor-5835367_640%20(1)

Last Updated: Tue Sep 14 2021 21:41:31 GMT+0800 (Malaysia Time)
4
Online Consultation
Talk to a doctor or Neurologist Specialist online about headache from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests

Top Questions